# SDR AALA201801129034

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 11,666 hours, 3,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE ARM INDICATOR MISSING THE LENS.  MAINTENANCE INSTALLED THE LENS IAW AMM 52-73-21, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
